# SDR DLM90080414

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 97230
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 54.5 OUT OF LIMITS, FS 731.  REPAIRED SEAT TRACK, IAW MD90 SRM 53-40-01 VOL I.
